%0 Journal Article
	%A Uzma Bashir and  Jamaludin Md. Ali
	%D 2014
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 86, 2014
	%T Monotone Rational Trigonometric Interpolation
	%U https://publications.waset.org/pdf/9997419
	%V 86
	%X This study is concerned with the visualization of monotone data using a piecewise C1 rational trigonometric interpolating scheme. Four positive shape parameters are incorporated in the structure of rational trigonometric spline. Conditions on two of these parameters are derived to attain the monotonicity of monotone data and othertwo are leftfree. Figures are used widely to exhibit that the proposed scheme produces graphically smooth monotone curves.

	%P 295 - 297